# SDR FJT09019741

- Difficulty date: January 15, 2009
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N874CP
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nose Gear Bay
- Part time: 193 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, PILOTS SELECTED GEAR DOWN ON APPROACH.  THE NOSE GEAR WOULD ONLY INDICATE INTRANSIT.  THEY COULD NOT GET A DOWN AND LOCKED INDICATION FOR THE NLG.  UPON TOUCHDOWN, THE DOWN AND LOCKED NLG INDICATION ILLUMINATED.  THE RED INTRANSIT LIGHT EXTINGUISHED.  THE ACFT LANDING ROLL CONTINUED WITHOUT FURTHER INCIDENT.  INSPECTED AND FERRIED THE ACFT BACK, WITH GEAR DOWN FOR MX.  CLEANED AND LUBRICATED NLG DOWN LOCK SWITCH.  PERFORMED SEVERAL SATISFACTORY GEAR SWINGS.  NO DEFECTS WERE NOTED.  RETURNED ACFT TO SERVICE.
